MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM CENTRIFUGAL DRIVES; BLOOD PUMP

SPECTRUM MEDICAL LIMITED QUANTUM CENTRIFUGAL DRIVES; BLOOD PUMP
Model Number QCD37
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On initial inspection of the device, there was damage noted on the outside shell.Once removed, there was evidence of a fluid, potentially blood, inside.Therefore, it is likely the device was damaged, allowing liquid ingress.
 
Event or Problem Description
User reported that there was no forward flow and some rerograde air coming back toward the arterial pump during start-up when priming the device.The user rebooted the pump then used it to successfully complete the case.We consider pump stoppages to be reportable.There was no patient involvement during the pump stoppage, and no harm to the patient when the pump was successfully used within the surgery.

Brand Name
QUANTUM CENTRIFUGAL DRIVES
Common Device Name
BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier 4
meteor business park
cheltenham road east, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier 4
meteor business park
cheltenham road east, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
edward blogg
harrier 4
meteor business park
cheltenham road east, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key21281183
Report Number3006073153-2025-00027
Device Sequence Number7782115
Product Code KFM
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192850
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown